# SDR ASAA0610890

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 56,666 hours, 48,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Part serial: NSN
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY EXIT LIGHT INOP (LEFT OVERWING).  REPLACED LT OVERWING BATTERY PACK PER AMM.
